Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How long after taking atavan should I take atarax and methadone?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
How long after taking atavan do I have to wait to take my bedtime dose of atarax & methadone ?
Posted Thu, 17 Oct 2013 in General Health
Answered by Dr. K. Naga Ravi Prasad 1 hour later
Brief Answer:
Drug interactions tend to occur.

Detailed Answer:
Hi, thanks for writing to XXXXXXX

The only reason for spacing the medications while taking different formulations is to avoid drug interactions.

There are no known MAJOR & SIGNIFICANT drug interactions between Ativan (lorazepam) and Atarax (Hydroxyzine). Generally, atleast an hour of spacing is necessary between two drugs of different classes. However, its always wise to consult your treating physician and follow his orders.

Using Methadone together with Ativan may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery. So, it is not advisable to take both these medications simultaneously.

Hope I have addressed your query. Happy to help further

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor